# SDR SWAA991410

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545409
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 663 BEADED PRESS WEB CRACKED, LBL 30.  REPAIRED WEB PER SWA RA NR 1-353-2150.
